RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 3, Pages 328–372 (Mi msb4317)  

This article is cited in 5 scientific papers (total in 5 papers)

Dynamical systems with structural instability of the first degree

A. A. Andronov, E. A. Leontovich


Full text: PDF file (6946 kB)

Bibliographic databases:
UDC: 517.925
Received: 08.06.1964

Citation: A. A. Andronov, E. A. Leontovich, “Dynamical systems with structural instability of the first degree”, Mat. Sb. (N.S.), 68(110):3 (1965), 328–372

Citation in format AMSBIB
\Bibitem{AndLeo65}
\by A.~A.~Andronov, E.~A.~Leontovich
\paper Dynamical systems with structural instability of the first degree
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 3
\pages 328--372
\mathnet{http://mi.mathnet.ru/msb4317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194657}
\zmath{https://zbmath.org/?q=an:0143.11902}


Linking options:
  • http://mi.mathnet.ru/eng/msb4317
  • http://mi.mathnet.ru/eng/msb/v110/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Russian Math. Surveys, 41:1 (1986), 183–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    4. A. V. Moskalenko, R. K. Tetuev, S. A. Makhortykh, “O sostoyanii issledovanii bifurkatsionnykh fenomenov pamyati i zapazdyvaniya”, Preprinty IPM im. M. V. Keldysha, 2019, 109, 44 pp.  mathnet  crossref
    5. M. V. Shamolin, “Sistemy s dissipatsiei: otnositelnaya grubost, negrubost razlichnykh stepenei i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 70–82  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:462
    Full text:187

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020